Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 328153, 11 pages
http://dx.doi.org/10.1155/2014/328153
Research Article

Lattice-Valued Convergence Spaces: Weaker Regularity and -Regularity

1Department of Mathematics, Liaocheng University, Liaocheng 252059, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 5 September 2013; Accepted 7 December 2013; Published 12 January 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2014 Lingqiang Li and Qiu Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lingqiang Li and Qiu Jin, “Lattice-Valued Convergence Spaces: Weaker Regularity and -Regularity,” Abstract and Applied Analysis, vol. 2014, Article ID 328153, 11 pages, 2014. doi:10.1155/2014/328153